# SDR TRBA201124202

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,602 hours, 38,863 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Exting Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE AGENT 2 DISCHARGE LIGHT IS ILUMINATED ON FIRE DETECTION SYS 1 AND AGENT 1 IS ON SYS 2.   OPS CHECKED SYS GOOD REPAIRED WIRES IAW AMM SPM 20-41-00 AND OPS CHECKED GOOD IAW AMM 26-12-00, OPT 10000.
